# SDR UPS98225495

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, DISCOVERED END OF STR 15L TO BE CRACKED AT BS 720+5.  AREA OF DAMAGE REMOVED AND STRINGER END REPAIRED PER SRM 53-10-3 AND SRM 51-30-2.
